News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: My Doctor is 95 years old, please help


 coopoo - Tue Aug 19, 2003 8:19 pm

:oops:
I have been going to a 95 year old doctor who has not been able to give me a diagnosis, yet has done a few tests. The blood and urine test have come up with nothing out of the usual. Please give me a direction to where to start looking for an answer. My symtoms are:

*extreme thirst constantly drinking water
*headache Behind eyes and back of head (daily)
*dizzyness associated with lightheadedness (accelerated to daily)
*nausea accosiated with lightheadedness and headache
I am experiacing these symtoms ever day now. I had these symtoms years ago, and they went away without treatment. However the extreme thirst is new, and the symtoms are not going away. The sickness is affecting my work and social life. I am extemely anxious about the sickness.
 Dr. Yasser Mokhtar - Thu Aug 21, 2003 10:00 pm

User avatar Dear Shannon,

Thank you very much for using our website.

How old are you? Do you have chronic disease for which take chronic medications? Where do you live? Has the summer where you live been hotter and more humid than usual? Do you have frequency of urination in addition to thirst and drinking water all the time? Do you wake up at night to urinate and how frequent and what is the volume of the urine? What is your salt intake like?

Regarding the headache, dizziness and nausea. Do you have ringing in the ears or loss of hearing? Do you have blurring of vision? Do you wear glasses? Have you ever been seen an eye doctor or an ear, nose and throat doctor?

Regarding the thirst and drinking too much.
1. Could be just related to the hot weather that every body is experiencing.
2. It could be related to medications, some medications will give the sensation of a dry mouth and you will feel like you are thirsty and drink all the time.
3. Could be related to a new onset of diabetes.

You can take these ideas to your doctoe and start from there.

Once more, thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here